# SDR SIMA200925402SUP

- Difficulty date: October 21, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- Aircraft time: 20,232 hours, 18,283 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misinstalled
- Location: Fuselage
- Part time: 20,232 hours, 18,283 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, DISCOVERED IMPROPERLY BUCKED RIVETS FOUND ON FRAME 2 ON THE RIGHT SIDE OF THE FUSELAGE.  SKIN REQUIRES REPLACEMENT FROM FRAME 1A TO 3 FOR FRAME 2 REPAIR.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED SKIN AND FRAME 2 IN ACCORDANCE WITH EMBRAER SRM 51-40-02.  RIVETS, PART NUMBERS NAS1097AD-5, MS14218AD-4, MS14218AD-5, 120-10287-001 AND SKIN PART NUMBER 120-22656-054.  THE AIRCRAFT WAS RETURNED TO SERVICE.
